# SDR AWXA200200057

- Difficulty date: January 8, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 53,054 hours, 33,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465591
- Condition: Bent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING INSPECTION THE FRAME WAS FOUND BENT AT BS 927 BETWEEN STR 27R AND STR 27L. MAINTENANCE REMOVED DAMAGED LOWER FRAME FLANGE, FABRICATED A NEW LOWER FRAME FLANGE AND INSTALLED REPAIR IAW B737-300 SRM 53-00-07 PG 219-221.
